# SDR ASAA0671299

- Difficulty date: December 7, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 26,483 hours, 11,407 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT LIGHT INOP CHANGED OUT M1672 EMERGENCY EXIT LIGHT BATTERY PACK FOUND FUSES BLOWING.  REPLACED FUSES NO HELP.  REPLACED L1191 EXIT SIGN R2 DOOR REPLACED L1419 BULB.  FOUND WIRES TO L1419 LAMP HOLDER SHORTED REASSEMBLED CORRECTLY AND TESTED OK REF, WDM 33 51 14.
